MEDTRONIC PUERTO RICO VILLALBA SENSIGHT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Back to Search Results |
| Model Number |
B3301542 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bent leads are being returned for analysis.
Additional Manufacturer Narrative
Continuation of d10: product id: b3301542, serial# (b)(6), product type: lead.Product id: b3301542, serial# (b)(6), product type: lead.Section d information references the main component of the system.Other relevant device(s) are: product id: b3301542, serial/lot #: (b)(6), ubd: 22-sep-2027, udi#: (b)(4); product id: b3301542, serial/lot #: (b)(6), ubd: 12-aug-2027, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H3: analysis of the ins (s/n (b)(6)) was performed and no significant anomaly was found.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Continuation of d10: product id neu_stylet_acc lot# serial# unknown implanted: explanted: product type accessory product id neu_stylet_acc lot# serial# unknown implanted: explanted: product type accessory product id neu_stylet_acc lot# serial# unknown implanted: explanted: product type accessory product id b3301542 lot# serial# va36b2xv83 implanted: explanted: product type lead product id b3301542 lot# serial# va35my7v24 implanted: explanted: product type lead medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.